| Model Number |
LF-GP |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device inspection, that the tracheal intubation fiberscope exhibited foreign substances coming out of the tip due to clogging of the biopsy channel.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Since the device is more than 15 years old, the device history record was unable to be reviewed.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, olympus confirmed foreign material came out of the device, but the type of the material or root cause cannot be identified.Physical damage was not found at the location.The subject event can be detected and prevented by implementation in accordance with the below instructions for use: ifu states the detection method in tracheal intubation fiberscope olympus lf-tp olympus lf-dp/olympus lf-gp operation manual chapter 3 preparation and inspection.Ifu states the preventive measure in enf/lf reprocessing manual chapter 3 cleaning, disinfection and sterilization procedures.Olympus will continue to monitor field performance for this device.